Have Medical Questions? Ask a Doctor Online!
This is Dr. David
if you have had antibiotic therapy, you could have a c diff or clostridium difficile infection of your bowels which can cause bad continuous infections after antibiotic therapy.
you need to see a doctor to get stool testing to check for c diff toxin your stools
if you have this bad bacterial infection, there are treatments with flagyl and vancomyacin which can help clear out this infection which can cause diarrhea.
you need stool testing for blood
taking too much advil can cause bleeding from your stomach
make sure you take advil with food in your stomach and with plenty of water.
you should go to the ER to get your stools tested
and you need blood test to check for dehydration
persistent watery diarrhea can dehydrate you.
are you having watery diarrhea?
or soft stools or loose stools?
you could have bowel allergies to gluten wheat protein or milk lactose which can cause loose stools
you need to see a GI doctor to get a colonoscopy to check for colitis bowel inflammation.
have you had a colonoscopy yet?
you should see a GI doctor
and get a colonoscopy and stool testing.
please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com